×

Found 11 Documents (Results 1–11)

Simple closed geodesics of equal length on a torus. (English) Zbl 1201.30057

Gardiner, Frederick P. (ed.) et al., Geometry of Riemann surfaces. Proceedings of the Anogia conference to celebrate the 65th birthday of William J. Harvey, Anogia, Crete, Greece, June–July 2007. Cambridge: Cambridge University Press (ISBN 978-0-521-73307-6/pbk). London Mathematical Society Lecture Note Series 368, 268-282 (2010).
MSC:  30F60 32G15 57M50
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field